Funkcialaj Ekvacioj
Print ISSN : 0532-8721
On the Proof of the Capelli Identities
Tôru Umeda
Author information
JOURNALS FREE ACCESS

2008 Volume 51 Issue 1 Pages 1-15

Details
Abstract

Using exterior calculus, we present detailed proofs of the classical Capelli identities in a purely computational manner. The proof of the fact that the Capelli elements are central is also given in a similar way. In the course of proofs of these two facts, one can easily see the mechanism of the multiplication formula of determinant with non-commutative entries. Simple treatments of the related facts from the Appendix of [HU] are also given.

Information related to the author
© 2008 by the Division of Functional Equations, The Mathematical Society of Japan
Next article
feedback
Top